If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

Extreme dizziness

Collapse

About the Author

Collapse

HCMA FORUM ARCHIVE Find out more about HCMA FORUM ARCHIVE
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Extreme dizziness

    [Extreme dizziness]

    Author: Rachael (---.sympatico.ca)

    Date: 05-03-02 19:55

    I posted awhile back about symptons of CHF, as well as HOCM. Lisa you replied to be careful with diuretics and potassium levels - well the GP doesn't have me on potassium. Right now I am taking propranonol and verapamil. I don't think I should be on these two drugs together according to my nephrologist - yet the GP put me on propanonal for CHF. I am getting a low pulse and extreme dizziness when standing - almost to the point of fainting. I have to wait another few weeks before I see my cardiologist, which I am going to do and then take the advice offered on this board to get a HCM specialist.

    ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

    [Re: Extreme dizziness]

    Author: beckley (---.dsl.mindspring.com)

    Date: 05-03-02 21:53

    Dear Rachael,

    It sounds like your blood pressure is way, way too low, which can happen from being on 2 drugs that both lower your blood pressure. Call your doctor's office tomorrow. There should be someone on call. There is no reason to wait and it you run the risk of passing out if you don't get permission to phase out the propanolol. (and phasing out is key to preventing withdrawal pains).

    Propanolol is not the top line drug for CHF since, like say, the 60s, so PLEASE don't wait.

    Let us know what they say.

    Sarah
    NOTE: This is a post from the previous forum message board.

Today's Birthdays

Collapse

Working...
X